# SDR USAA970255

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 718
- Part time: 44,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND .5 INCH CRACK AT STATION 718 AT LONGERON 6R.  SPLICED IN NEW LONGERON SECTION PER TYPICAL REPAIR (ALT LONG SPLICE) 53-10-17.  (M)
